# SDR SIMA202001210002

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 37,774 hours, 33,444 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND THE CARGO DOOR CUTOUT FR 65 SHEAR CLIP CORRODED-C/A-PERFORMED A PERMANENT REPAIR ON THE CARGO DOOR CUTOUT FR 65 SHEAR CLIP IAW EMB 145 SRM 53-31-04 ITEM 4. SHEAR CLIP REPAIR P/N 145-25175-001
